# SDR IPXA2018041328528

- Difficulty date: March 20, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING UPPER SURFACE T/E PANEL BULGING AND FASTENERS PULLING THROUGH JUST FWD OF OTBD AILERON.  REPAIRED THE WING UPPER SPAR CAP BETWEEN XORS 961.8 TO 1044  IAW EA 011-5710-01-A7202, REV  IR,  AND EO MD11-5710-68124-A.
